MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523NAS
Medical Device Problem Codes Premature Discharge of Battery (1057); Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer's mother reported via phone call that the insulin pump received unexpected restart and a cold reset was performed alarm as well as button error alarm.The customer¿s blood glucose was unknown.Customer reported that they were unable to clear the alarm.Customer stated hits the escape button and rerouting to up button.Troubleshooting was performed.Customer stated that time was wrong.Customer was advised that the insulin pump needed to be replaced, to discontinue use of the insulin pump and revert to a back-up plan.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device received with intermittent button response due to corroded keypad traces.No button error alarm during testing.Device passed the displacement test, self test and a21 alarm test.No unexpected a21 alarm anomalies noted.No unexpected rerouting anomalies noted.Device received with broken belt clip slot, broken battery tube threads and broken reservoir tube lip.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9388269
Report Number2032227-2019-123969
Device Sequence Number3040446
Product Code OYC
UDI-Device Identifier00643169202344
UDI-Public(01)00643169202344
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523NAS
Device Catalogue NumberMMT-523NAS
Device Lot NumberA8523NASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/26/2019
Initial Date Received by Manufacturer 11/25/2019
Supplement Date Received by Manufacturer02/13/2020
Initial Report FDA Received Date11/28/2019
Supplement Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age20 YR
Patient Weight63